ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 10, 2005

  • Universal bounds at the blow-up time for nonlinear parabolic equations

    Daniele Andreucci and Anatoli F. Tedeev

    Volume 10, 2005, pages 89-120

  • Smoothing of quasilinear parabolic operators and applications to forward-backward stochastic systems

    Giuseppina Guatteri and Alessandra Lunardi

    Volume 10, 2005, pages 65 -88

  • The initial-value problem for the Navier-Stokes equations with a free surface in Lq-Sobolev spaces

    Helmut Abels

    Volume 10, 2005, pages 45 -64

  • Incompressible limit of the nonisentropic Euler equations with the solid wall boundary conditions

    Thomas Alazard

    Volume 10, 2005, pages 19 -44

  • Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations

    J. M. Rakotoson

    Volume 10, 2005, pages 1 -18

  • A weak maximum principle for the linearized operator of m-Laplace equations with applications to a nondegeneracy result

    Berardino Sciunzi

    Volume 10, 2005, pages 223 -240

  • About the loss of derivatives for strictly hyperbolic equations with non-Lipschitz coefficients

    Tamotu Kinoshita and Michael Reissig

    Volume 10, 2005, pages 191 -222

  • Null controllability of degenerate heat equations

    P. Cannarsa, P. Martinez, and J. Vancostenoble

    Volume 10, 2005, pages 153-190

  • On a new model for continuous coalescence and breakage processes with diffusion

    Christoph Walker

    Volume 10, 2005, pages 121-152

  • Optimal boundary control and Riccati theory for abstract dynamics motivated by hybrid systems of PDEs

    Paolo Acquistapace, Francesca Bucci, and Irena Lasiecka

    Volume 10, 2005, pages 1389-1436

  • Classical solutions to parabolic systems with free boundary of Stefan type

    G. I. Bizhanova and J. F. Rodrigues

    Volume 10, 2005, pages 1345 -1388

  • Stability of standing waves for nonlinear Schrödinger equations with critical power nonlinearity and potentials

    Reika Fukuizumi

    Volume 10, 2005, pages 259 -276

  • Existence of solutions to degenerate parabolic equations via the Monge-Kantorovich theory

    Martial Agueh

    Volume 10, 2005, pages 309 -360

  • Korteweg-de Vries and Benjamin-Ono equations on Zhidkov spaces

    Clément Gallo

    Volume 10, 2005, pages 277 -308

  • Radially symmetric minimizers of variational problems in the plane

    Arie Leizarowitz

    Volume 10, 2005, pages 241 -258

  • Multiple solutions for the Brezis-Nirenberg problem

    Mónica Clapp and Tobias Weth

    Volume 10, 2005, pages 463 -480

  • Hypergeometric functions and the Tricomi operator

    J. Barros-Neto and Fernando Cardoso

    Volume 10, 2005, pages 445 -461

  • Quasilinear parabolic equations with localized reaction

    Isamu Fukuda and Ryuichi Suzuki

    Volume 10, 2005, pages 399 -444

  • Chaotic behavior of solutions of the Navier-Stokes system in $mathbb R^N $

    Thierry Cazenave, Flávio Dickstein, and Fred B. Weissler

    Volume 10, 2005, pages 361 -398

  • On the {?}-primitive and Boussinesq type equations

    M. Petcu and A. Rousseau

    Volume 10, 2005, pages 579 -599

  • Detecting multiplicity for systems of second-order equations: an alternative approach

    Anna Capietto, Walter Dambrosio, and Duccio Papini

    Volume 10, 2005, pages 553 -578

  • An order approach to a class of quasivariational sweeping processes

    Riccarda Rossi and Ulisse Stefanelli

    Volume 10, 2005, pages 527 -552

  • Nonhomogeneous div-curl lemmas and local Hardy spaces

    Galia Dafni

    Volume 10, 2005, pages 505 -526

  • Local exact controllability for the magnetohydrodynamic equations revisited

    Viorel Barbu, Teodor Havârneanu, C?t?lin Popa, and S. S. Sritharan

    Volume 10, 2005, pages 481 -504

  • On the Stokes and Navier-Stokes equations in a perturbed half-space

    Takayuki Kubo and Yoshihiro Shibata

    Volume 10, 2005, pages 695 -720

  • Symmetry breaking for the Dirichlet problem for harmonic maps from the disc into the 2-sphere

    Morgan Pierre

    Volume 10, 2005, pages 675 -694

  • On evolution completeness of nonlinear eigenfunctions for the porous medium equation in the whole space

    V. A. Galaktionov and P. J. Harwin

    Volume 10, 2005, pages 635 -674

  • Stability of facets of self-similar motion of a crystal

    Yoshikazu Giga and Piotr Rybka

    Volume 10, 2005, pages 601-634

  • Global bifurcation branches for radially symmetric Schrödinger equations

    Tobias Weth

    Volume 10, 2005, pages 721 -746

  • On a Yamabe-type problem on a three-dimensional thin annulus

    M. Ben Ayed, K. El Mehdi, M. Hammami, and M. Ould Ahmedou

    Volume 10, 2005, pages 813 -840

  • Gradient estimates for anisotropic elliptic equations

    Gary M. Lieberman

    Volume 10, 2005, pages 767 -812

  • Singular solutions to a quasilinear ODE

    Francesca Dalbono and M. García-Huidobro

    Volume 10, 2005, pages 747 -765

  • Orthogonal geodesic chords, brake orbits and homoclinic orbits in Riemannian manifolds

    Roberto Giambò, Fabio Giannoni, and Paolo Piccione

    Volume 10, 2005, pages 931 -960

  • Exact controllability of finite energy states for an acoustic wave/plate interaction under the influence of boundary and localized controls

    George Avalos and Irena Lasiecka

    Volume 10, 2005, pages 901 -930

  • On the Stefan problem with surface tension in the $L^p$ framework

    Piotr Bogus?aw Mucha

    Volume 10, 2005, pages 861 -900

  • Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations

    Yihong Du and Shujie Li

    Volume 10, 2005, pages 841 -860

  • Higher integrability for parabolic equations of $p(x,t)$-Laplacian type

    Stanislav Antontsev and Vasilii Zhikov

    Volume 10, 2005, pages 1053 -1080

  • Systems of singular Poisson equations in unbounded domains

    Fabrice Colin and Marlène Frigon

    Volume 10, 2005, pages 1035 -1052

  • Existence and regularity results for solutions to nonlinear parabolic equations

    Nathalie Grenon and Anna Mercaldo

    Volume 10, 2005, pages 1007 -1034

  • On the system of conservation laws and its perturbation in the Besov spaces

    Dongho Chae

    Volume 10, 2005, pages 983 -1006

  • Existence of solutions for strongly nonlinear elliptic differential inclusions with unilateral constraints

    D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou

    Volume 10, 2005, pages 961 -982

  • Generic uniqueness of minimizers for a class of infinite horizon variational problems arising in continuum mechanics

    Alexander J. Zaslavski

    Volume 10, 2005, pages 1183 -1200

  • The Cauchy problem for quasilinear hyperbolic equations with non-absolutely continuous coefficients in the time variable

    Alessia Ascanelli

    Volume 10, 2005, pages 1165 -1181

  • $L^p$-regularity for elliptic operators with unbounded coefficients

    G. Metafune, J. Prüss, A. Rhandi, and R. Schnaubelt

    Volume 10, 2005, pages 1131 -1164

  • Multiplicity of solutions to a scalar-field equation involving the Sobolev critical exponent with the Robin condition

    Yoshitsugu Kabeya

    Volume 10, 2005, pages 1111 -1129

  • Quasilinear parabolic problems via maximal regularity

    Herbert Amann

    Volume 10, 2005, pages 1081 -1110

  • Analyticity of semigroups generated by operators with generalized Wentzell boundary conditions

    Klaus-Jochen Engel and Genni Fragnelli

    Volume 10, 2005, pages 1301 -1320

  • Weak solutions to the Cauchy problem of a semilinear wave equation with damping and source terms

    Petronela Radu

    Volume 10, 2005, pages 1261 -1300

  • Homogenization of nonlinear random parabolic operators

    Y. Efendiev and A. Pankov

    Volume 10, 2005, pages 1235 -1260

  • Reduced measures for obstacle problems

    Haïm Brezis and Augusto C. Ponce

    Volume 10, 2005, pages 1201 -1234

  • Equilibrium solutions of the Bénard equations with an exterior force

    B. Scarpellini

    Volume 10, 2005, pages 1321 -1344